Infinte transitivity on universal torsors (bibtex)
by Ivan Arzhantsev, Alexander Perepechko, Hendrik Süß
Reference:
Infinte transitivity on universal torsors (Ivan Arzhantsev, Alexander Perepechko, Hendrik Süß), Journal of the London Mathematical Society, volume 89, 2013.  
Bibtex Entry:
@article{flex,
author={Arzhantsev, Ivan and Perepechko, Alexander and S\"u{\ss}, Hendrik},
title={Infinte transitivity on universal torsors},
year =2013,
url ={http://arxiv.org/abs/1302.2309},
journal = {Journal of the London Mathematical Society},
volume=89,
issue=3,
gsid=10669866840380013136,
pages={762-778},
doi={10.1112/jlms/jdt081},
}
 
Powered by bibtexbrowser